# SDR 06FDEA03240

- Difficulty date: September 11, 2006
- Submitted: September 13, 2006
- Operation: Air carrier
- Aircraft: N608FE
- Make and model: Doug MD-11F
- Aircraft serial: 48548
- Aircraft time: 47,667 hours, 10,945 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, AFTER REMOVAL OF NR 1 SLAT PERFORMANCE FAIRING FOUND FAIRING RIB CRACKED.  REMOVED AND REPLACED AS PER   SRM 51-35-01   VOLUME II. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
